# SDR USAA950632

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-5 INSPECTION, FOUND 1.5 INCH BY .050 DEEP CHAFE AFT FACE OF BEAM OF RT WING SHELF INBED OF THE SERVICE INTERPHONE JACK IN RT MLG WW.  ROUTED OUT DAMAGED AREA AND INSTALLED A DOUBLER REPAIR PER SRM 53-01.  (W)
